Authors: Stević, Stevo 
Alghamdi, Mohammed
Alotaibi, Abdullah
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Boundedness character of the recursive sequence xn = α + π j = 1 k xn - Jaj
Journal: Applied Mathematics Letters
Volume: 50
First page: 83
Last page: 90
Issue Date: 29-Jun-2015
Rank: M21
ISSN: 0893-9659
DOI: 10.1016/j.aml.2015.06.006
Abstract: 
The boundedness character of positive solutions of the difference equation in the title, where α>0 and aj∈R, j=1,k¯, ak≠0, is studied here in terms of the roots of the following associated polynomial Pk(t)=tk-a1tk-1-a2tk-2-⋯-ak.
Keywords: Bounded solutions | Nonlinear difference equation | Positive solutions
Publisher: Elsevier
Project: Deanship of Scientific Research (DSR) , King Abdulaziz University, Grant no. (36-130-33-HiCi)

Show full item record

SCOPUSTM   
Citations

3
checked on Nov 27, 2022

Page view(s)

13
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.